MathSciNet Relay Station
MathSciNet bibliographic data
MR1216705 (95e:05056) 05C25
Diestel, R.; Jung, H. A.; Möller, R. G. On vertex transitive graphs of infinite degree. Arch. Math. (Basel) 60 (1993), no. 6, 591–600.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement